# SDR USAA920081531

- Difficulty date: August 17, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 26,049 hours, 10,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 655 - SNA-PHX- EEL - EMERGENCY PATH LIGHT AT SEAT 22C INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT HARNESS ON SEAT 22C.  OPERATIONAL CHECK WAS GOOD.  (S)
